... an increase in my heart rate. could this be symptoms of withdrawal fromy my advair diskus?
15 Dec 2011
Hello m.bowlin. Yes, it very likely is. I've had similiar experiece, or feeling my blood pressure seems to rise, or so I think thats what it is, when I miss a few doses. Usually happens when my diskus is empty and I'm doing without untill I pick up my new one. Best wishes,pledge
15 Dec 2011
Dear M Bowlin... Advair has a steroid in it. It is never appropriate or wise to stop taking any type of steroid drug abruptly. These drugs should always be weaned. I am surprized your pharmacist or physician did not inform u of this. This is why u don't feel so good. Next time wean down to avoid this effect. I hope u feel better... pup
- Advair Diskus Information for Consumers
- Advair Diskus Information for Healthcare Professionals (includes dosage details)
- Side Effects of Advair Diskus (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Have used Advair Diskus for 7+yrs. Could the suddenly increased arthritis-like pain in joints,bones?
... & muscles be due to the steroid effects of Advair? Just suspended Advair 9-days ago (per my Dr.) & have had immediate relief, but now I ...
2 answers • 28 Feb 2012
I'm 65 yr old female. I'm taking Advair 500/50 + Spiriva and diagnosed with COPD & asthma. I'm still having problems breathing.
5 answers • 14 Mar 2012
..as it seems to end up in my or coughed up... the same with Speriva ... am I getting the proper dose?
5 answers • 11 Apr 2013
Advair Diskus - is there help for people to receive Advair at a lower cost? have problem being able?
... to afford my me
1 answer • 24 Sep 2013
Advair Diskus - will using advair 250/50 with other inhalers like pro-air and speriva for COPD have?
... any sexual side affect ,like my wife said when i was done it set her on fire,she feels burning every time after sex
1 answer • 26 Jul 2014